×

Found 332 Documents (Results 1–100)

100
MathJax

Geometric tangential analysis and sharp regularity for degenerate pdes. (English) Zbl 1473.35347

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 175-192 (2021).
MSC:  35K65 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI arXiv

One-dimensional turbulence and the stochastic Burgers equation. (English) Zbl 07397916

Mathematical Surveys and Monographs 255. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6436-3/pbk; 978-1-4704-6564-3/ebook). vii, 192 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Extraction of several harmonics from trigonometric polynomials. Fejer-type inequalities. (English. Russian original) Zbl 1442.42006

Proc. Steklov Inst. Math. 308, 92-106 (2020); translation from Tr. Mat. Inst. Steklova 308, 101-115 (2020).
MSC:  42A05 42A70
PDF BibTeX XML Cite
Full Text: DOI

On optimal decay estimates for ODEs and PDEs with modal decomposition. (English) Zbl 1442.82028

Giacomin, Giambattista (ed.) et al., Stochastic dynamics out of equilibrium. Lecture notes from the IHP trimester, Institut Henri Poincaré (IHP), Paris, France, April – July, 2017. Cham: Springer. Springer Proc. Math. Stat. 282, 241-264 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\(W^{2,p}\) a priori estimates for nonvariational operators: the sharp maximal function technique. (English) Zbl 1430.35063

“Bruno Pini” Mathematical Analysis Seminar 2018. Papers from the seminar, University of Bologna, Bologna, Italy, 2018. Bologna: Università di Bologna, Alma Mater Studiorum. 1-19 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Strichartz estimates and the Cauchy problem for the gravity water waves equations. (English) Zbl 1447.35001

Memoirs of the American Mathematical Society 1229. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3203-4/pbk; 978-1-4704-4921-6/ebook). v, 108 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions. (English. Russian original) Zbl 1371.41027

Sib. Math. J. 58, No. 2, 190-204 (2017); translation from Sib. Mat. Zh. 58, No. 2, 251-269 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Sharp estimates for the rate of convergence of double Fourier series in classical orthogonal polynomials. (English. Russian original) Zbl 1410.42002

Comput. Math. Math. Phys. 55, No. 7, 1094-1102 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 7, 1109-1117 (2015).
MSC:  42A16 42A10
PDF BibTeX XML Cite
Full Text: DOI

Sharp estimates for the convergence rate of Fourier-Bessel series. (English. Russian original) Zbl 1326.33006

Comput. Math. Math. Phys. 55, No. 6, 907-916 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 6, 917-927 (2015).
MSC:  33C10 41A46
PDF BibTeX XML Cite
Full Text: DOI

The Euler method for linear control systems revisited. (English) Zbl 1446.49027

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 9th international conference, LSSC 2013, Sozopol, Bulgaria, June 3–7, 2013. Revised selected papers. Berlin: Springer. Lect. Notes Comput. Sci. 8353, 90-97 (2014).
MSC:  49N05 49J30
PDF BibTeX XML Cite
Full Text: DOI

Introduction to the variable Lebesgue spaces. (English) Zbl 1337.46025

Tikhonov, Sergey (ed.), Variable Lebesgue spaces and hyperbolic systems. Based on the presentations at two courses given under the title ‘Advanced courses on approximation theory and Fourier analysis’, Barcelona, Spain, November 7–11, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0839-2/pbk; 978-3-0348-0840-8/ebook). Advanced Courses in Mathematics – CRM Barcelona, 3-9 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software